# SDR CALA0500047

- Difficulty date: February 20, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 58,754 hours, 30,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STA 500 FRAME CORRODED AT SKIN ATTACH POINT BETWEEN S27R AND S28R, RBL 11-RBL 16.  A FRAME REPAIR WAS INSTALLED IAW SRM 53-00-07, FIGURE 203.
